# SDR 0002065506

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 50,442 hours, 20,996 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CORROSION ON FLOORBEAM AT FS 345 LBL 8 TO RBL 5.  REPAIRED PER EA 55-176754.
